# SDR AALA20001226

- Difficulty date: July 19, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - G-2 INBOARD TIE DOWN STATION 217 RBL 12 INCHES TIE DOWN CORRODED AND FASTENER SHANK PROTRUDING FROM FITTING.  INSTALLED DOUBLER AND FILLER FOR DIAPHRAM AND INSTALLED NEW LOWER GALLEY TIE DOWN PER SRM 53-01.  (M)
